ANALYSIS OF POSITIVE LINEAR CONTINUOUS-TIME SYSTEMS USING THE CONFORMABLE DERIVATIVE

Tadeusz Kaczorek

Abstract

Positive linear continuous-time systems are analyzed via conformable fractional calculus. A solution to a fractional linear system is derived. Necessary and sufficient conditions for the positivity of linear systems are established. Necessary and sufficient conditions for the asymptotic stability of positive linear systems are also given. The solutions of positive fractional linear systems based on the Caputo and conformable definitions are compared.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Politechnika Bialostocka]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
-
Journal seriesInternational Journal of Applied Mathematics & Computer Science, ISSN 1641-876X, (A 25 pkt)
Issue year2018
Vol28
No2
Pages335-340
Publication size in sheets0.5
Keywords in Englishconformable fractional derivative; positive linear system; stability
ASJC Classification2604 Applied Mathematics; 2201 Engineering (miscellaneous); 1701 Computer Science (miscellaneous)
DOIDOI:10.2478/amcs-2018-0024
LanguageEnglish
Score (nominal)25
ScoreMinisterial score = 25.0, 23-09-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.44; WoS Impact Factor: 2017 = 1.694 (2) - 2017=1.712 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back